# SDR ASOA20150828163

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 36,701 hours, 28,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND 5 FASTENER LOCATIONS BETWEEN FRAMES 77-78, STR 3R-6R.  MAINTENANCE PERFORMED BUSHING REPAIRS IAW EC5330-03049.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
